Parabolic Nonlinear Second Order Slip Reynolds Equation: Approximation and Existence
Articles
K. Ait Hadi
Cadi Ayyad University, Morocco
Published 2007-01-25
https://doi.org/10.15388/NA.2007.12.1.14718
PDF

Keywords

nonlinear parabolic boundary value problem
semi-discrete scheme
a priori estimates

How to Cite

Ait Hadi K. (2007) “Parabolic Nonlinear Second Order Slip Reynolds Equation: Approximation and Existence”, Nonlinear Analysis: Modelling and Control, 12(1), pp. 3-20. doi: 10.15388/NA.2007.12.1.14718.

Abstract

This work studies an initial boundary value problem for nonlinear degenerate parabolic equation issued from a lubrication slip model. Existence of solutions is established through a semi discrete scheme approximation combined with some a priori estimates.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy